Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 11 found articles
 
 
  A mathematical model of Panin’s prefracture zones and stability of subcritical cracks
 
 
Title: A mathematical model of Panin’s prefracture zones and stability of subcritical cracks
Author: Wnuk, M. P.
Alavi, M.
Rouzbehani, A.
Appeared in: Physical mesomechanics
Paging: Volume 16 (2013) nr. 4 pages 362-377
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 11 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands